# SDR CA141023001

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,524 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED AND COULD NOT OPEN THE L1 DOOR.   SUSPECT THE LOWER SEAL WAS FROZEN AND WAS IMPEDING DISARMING THE L1 DOOR.   ESCAPE SLIDE GIRT BAR FOUND OUT OF ADJUSTMENT.  GIRT BAR ADJUSTED IAW AMM 52-11-00-820-02A. DOOR FUNCTION TESTS SERVICEABLE.
